# SDR USAA920080961

- Difficulty date: May 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 66,479 hours, 41,420 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - CRACKED CABIN FLOORBEAM UPPER CHORD, BS 380 - BS 400, BL 0.  REPAIRED CABIN FLOORBEAM UPPER CHORD, BS 380 - BS 400, BL 0 IAW B737 SRM 53-30-51.
